MAUDE Adverse Event Report: MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER

MERIL LIFE SCIENCES PVT. LTD. MOZEC NC- RX PTCA BALLOON DILATATION CATHETER; RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Model Number MNC30023
Medical Device Problem Codes Entrapment of Device (1212); Mechanical Problem (1384); Sticking (1597); Device Issue (2379); Physical Resistance (2578); Difficult to Advance (2920); Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2018
Type of Reportable Event Malfunction
Event or Problem Description
Physician inflated balloon after adequately prepping and advanced the balloon to the lesion on an asahi blue scion wire.After inflating the balloon , physician attempted to remove the balloon but it was caught on the wire causing the physician to remove wire and balloon simultaneously.He attempted numerous times to remove the balloon prior to removing balloon and wire.

Brand Name
MOZEC NC- RX PTCA BALLOON DILATATION CATHETER
Common Device Name
RAPID EXCHANGE PTCA BALLOON DILATATION CATHETER
Manufacturer (Section D)
MERIL LIFE SCIENCES PVT. LTD.
bilakhia house, survey no. 135
muktanand marg
chala, vapi 39619 1
IN  396191
MDR Report Key7335031
Report Number3009613036-2018-00006
Device Sequence Number231450
Product Code LOX
UDI-Device Identifier18906029358407
UDI-Public18906029358407
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K160961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date06/30/2020
Device Model NumberMNC30023
Device Catalogue NumberMNC30023
Device Lot NumberMNCH01
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2018
Initial Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1